A local approach to some non-linear evolution equations of hyperbolic type
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 3, p. 443-500
@article{ASNSP_1976_4_3_3_443_0,
     author = {Parenti, Cesare and Strocchi, F. and Velo, Giorgio},
     title = {A local approach to some non-linear evolution equations of hyperbolic type},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {3},
     year = {1976},
     pages = {443-500},
     zbl = {0332.35040},
     mrnumber = {477483},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_3_443_0}
}
Parenti, C.; Strocchi, F.; Velo, G. A local approach to some non-linear evolution equations of hyperbolic type. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 3, pp. 443-500. http://www.numdam.org/item/ASNSP_1976_4_3_3_443_0/

[1] N. Bourbaki, Eléments de Mathématique. Espaces vectoriels topologiques, Hermann, Paris (1955). | Zbl 0066.35301

[2] F. Browder, On non-linear wave equations, Math. Zeit., 80 (1962), pp. 249-264. | MR 147769 | Zbl 0109.32102

[3] J.M. Chadam, The classical equations in quantum field theory, Marseille preprint 75/P.691. | MR 411438

[4] S. Coleman, Quantum Sine-Gordon equation as the massive Thirring model, Phys. Rev., D 11 (1975), p. 2088.

[5] L.D. Faddeev, Quantization of Solitons, Lectures at the Institute for Advanced Study, Princeton, N. J., April 1975, and references therein.

[6] J. Frölich, Quantized « Sine-Gordon ) equation with a non-vanishing mass term in two space-time dimensions, Phys. Rev. Letters, 34 (1975), p. 833. | MR 421409

[7] K. Jörgens, Das Anfangswertproblem im Grossen für eine Klasse nichtlinearer Wellengleichungen, Math. Zeit., 77 (1961), pp. 295-308. | MR 130462 | Zbl 0111.09105

[8] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non lineaires, Dunod, Gauthier-Villars, Paris (1969). | MR 259693 | Zbl 0189.40603

[9] M. Reed, Higher order estimates and smoothness of solutions of non-linear wave equations, to appear in Proc. A.M.S. | Zbl 0309.35044

[10] I. Segal, Non-linear semi-groups, Ann. Math., 78 (1963), pp. 339-364. | MR 152908 | Zbl 0204.16004

[11] W.A. Strauss, Non-linear scattering theory, in Scattering Theory in Mathematical Physics, Proceedings of the NATO Advanced Study Institute, Denver, 1973, J. A. LAVITA and J.-P. MARCHAND (Editors), D. Reidel, Dordrecht-Holland (1974), pp. 53-78. | Zbl 0297.35062

[12] L.R. Volevic - B.P. Paneyakh, Certain spaces of generalized functions and embedding theorems, Russian Math. Surveys, 20 (1965), pp. 1-73. | Zbl 0135.16501

[13] K. Yosida, Functional Analysis, Springer, Berlin (1966).

[14] G.B. Whitham, Linear and Non-Linear Waves, J. Wiley, New York (1974). | Zbl 0373.76001

[15] A.S. Wightman, Partial differential equations and relativistic quantum field theory, Lectures in Differential Equations, vol. II, A. K. AZIZ (Editor), Van Nostrand, Princeton, N. J. (1969), pp. 1-52. | Zbl 0179.41902